Existence of solutions for a first-order nonlocal boundary value problem with changing-sign nonlinearity


ÇETİN E. , TOPAL F. S.

TURKISH JOURNAL OF MATHEMATICS, vol.39, no.4, pp.556-563, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.3906/mat-1407-51
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.556-563

Abstract

This work is concerned with the existence of positive solutions to a nonlinear nonlocal first-order multipoint problem. Here the nonlinearity is allowed to take on negative values, not only positive values.